# SDR SWAA2020030442103

- Difficulty date: February 15, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SMALL EMERGENCY LIGHT LENSE AND RETAINER IN LIGHT BALENCE ABOVE SEAT ROW 23 ABC STOWBIN PLACARD HAS MULTIPLE CRACKS        REPLACED LIGHT LENSE ON SEAT ROW (23 ABC) STOWBIN ON BULL NOSE PANEL I/A/W B737-800 AMM 35-51-03-960-803 (A23942)
